advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Lancaster, New York, USA:

For the past couple of days I have been having pains in my lower abdomen. I have very frequent urination, sometimes up to two to three times an hour. Every time I get up from lying down, my vision gets very blurred and I have sort of a dizzy feeling. My mouth gets severely dry a lot of the time, and, although I am trying to lose weight using SlimFast, I am losing about five pounds a week, whereas I should only be losing one or two. I'm using the plan correctly.

I am 19 years old with no history of diabetes in the family. I am going in for surgery next week to have cysts and polyps removed from my sinuses, and I am also currently on steroids for the problem. Could this be diabetes or is the medicine a possible factor?

Answer:

You need to have your blood sugar level checked.

Could the steroids be a factor in causing elevated sugar levels? Yes, they do raise glucose. Nevertheless, before surgery you need answers. Call your doctor.

LD

DTQ-20000815194538
Original posting 14 Sep 2000
Posted to Diagnosis and Symptoms

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.